- -

Generalized Normal Product Adjacency in Digital Topology

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Generalized Normal Product Adjacency in Digital Topology

Show full item record

Boxer, L. (2017). Generalized Normal Product Adjacency in Digital Topology. Applied General Topology. 18(2):401-427. doi:10.4995/agt.2017.7798

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/89653

Files in this item

Item Metadata

Title: Generalized Normal Product Adjacency in Digital Topology
Author:
Issued date:
Abstract:
[EN] We study properties of Cartesian products of digital images for which adjacencies based on the normal product adjacency are used. We show that the use of such adjacencies lets us obtain many "product properties" for ...[+]
Subjects: Digital topology , Digital image , Continuous multivalued function , Shy map , Retraction
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.7798
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.7798
Type: Artículo

This item appears in the following Collection(s)

Show full item record